MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) OPTISENSE LEAD; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes

Abbott Medical (CRM-Sylmar) OPTISENSE LEAD; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Model Number 1999/52
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439); Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital for a lead revision procedure.The patient's right ventricular (rv) lead exhibited noise oversensing, resulting in inappropriate pacing in noise reversion mode, and low sensing, causing failure to sense.The rv lead was explanted and replaced with a new lead implanted in the his bundle region.The patient was stable following the procedure.

Brand Name
OPTISENSE LEAD
Common Device Name
Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50095102
Report Number2017865-2026-16045
Device Sequence Number18620067
Product Code NVN
UDI-Device Identifier05414734502481
UDI-Public(01)05414734502481(10)P000034744(17)190831
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model Number1999/52
Device Lot NumberP000034744
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2088TC/46 Tendril Lead.; PM2272 Assurity Pacemaker.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale